# SDR 20000717SH010

- Difficulty date: June 10, 2000
- Submitted: July 17, 2000
- Operation: General aviation
- Aircraft: N9830K
- Make and model: Univar 1082
- Aircraft serial: 1082830
- Engine: Frnkln 6A4165B3
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE BEGAN RUNNING ROUGH AND THEN THE PROPELLER LOCKED IN THE VERTICAL POSITION.  POST-INCIDENT INSPECTION OF THE ENGINE REVEALED THE CRANKSHAFT HAD FAILED.  (X)
